# SDR 2001F00540

- Difficulty date: June 21, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N350RM
- Make and model: Snias AS350D
- Aircraft serial: 1024
- System (JASC): 2150 · Cabin Cooling System
- Part: Compressor
- Part number: 5AS35034
- Part serial: 0841912080
- Condition: Seized
- Location: Air Conditioning
- Part time: 10 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONING COMPRESSOR SEIZED.  CLUTCH SLIPPAGE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (M)
